MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center to report incorrect pt patient sample results being reported on a sysmex cs-2500 system.Siemens could not rule out mishandling of the dade innovin reagent.Quality controls (qc) were run prior to patient samples being run and the results were in range.The operator log indicates a change/add reagent operation for dade innovin reagent took place at 03:17 am on the day in question, also prior to the samples being run.The log file does not indicate qc was performed after this operation.It could not be ruled out that a new vial of dade innovin reagent had been added to the sysmex cs-2500 system at this time and was used for patient testing without qc being performed first.The customer has auto qc set to run every 8 hours; however, vial qc is not turned on, therefore addition of a new reagent would not have triggered qc to run automatically.The original patient samples were repeated on an alternate sysmex cs-2500 system and yielded expected results.A potential product issue has not been identified.The customer is operational.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely low prothrombin time (pt) results were obtained on 12 patient samples on a sysmex cs-2500 system using the dade innovin reagent.The discordant results were reported to the physician(s).Quality controls had been run prior to processing of patient samples and results were within specification.The physician questioned the reported result for one patient who was reported to be receiving coumadin treatment.Therefore, all samples from between 5:00 am and 7:00 am were repeated on an alternate sysmex cs-2500 system resulting higher, and these results were reported as correct.The patient sample that was initially questioned, was also repeated on the original sysmex cs-2500 system after adjustments were made and the result agreed with the repeat testing performed.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low pt results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9187087
Report Number9610806-2019-00075
Device Sequence Number2460218
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1